Metrika članka

  • citati u SCindeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[=>]
  • posete u prethodnih 30 dana:2
  • preuzimanja u prethodnih 30 dana:2
članak: 1 od 1  
Mathematica Moravica
2015, vol. 19, br. 2, str. 75-87
jezik rada: engleski
vrsta rada: neklasifikovan
doi:10.5937/MatMor1502075P


On a new subclass of harmonic univalent functions defined by multiplier transformation
(naslov ne postoji na srpskom)
Department of Mathematics, UIET, C.S.J.M. University, Kanpur, India

e-adresa: saurabhjcb@rediffmail.com

Sažetak

(ne postoji na srpskom)
The purpose of the present paper is to introduce a new subclass of harmonic univalent functions by using Multiplier transformation. Coefficient estimates, distortion bounds, extreme points, convolution condition and convex combination for functions belonging to this class are determined. The results obtained for the class reduce to the corresponding several known results are briefly indicated.

Ključne reči

Reference

Naknadno pridodat članak: provera, normiranje i linkovanje referenci u toku.
O.P. Ahuja, Planar harmonic univalent and related mappings, J. Inequal. Pure Appl. Math., 6 (4) (2005), Art. 122, 1-18.
J. Clunie, T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fen. Series AI Math., 9 (1984), 3-25.
N.E. Cho, H.M. Srivastava, Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modell., 37(1-2), (2003), 39-49.
N.E. Cho, T.H. Kim, Multiplier transformations and strongly close-to-convex functions, Bull. Korean Math. Soc., 40(3)(2003), 399-410.
K.K. Dixit, Vikas Chandra, On subclass of univalent functions with positive coefficients, Aligarh Bull. Math., 27 (2) (2008), 87-93.
K.K. Dixit, Saurabh Porwal, A subclass of harmonic univalent functions with positive coefficients, Tamkang J. Math., 41(3) (2010), 261-269.
K.K. Dixt, Saurabh Porwal, Ankit Dixit, A new subclass of univalent functions with positive coefficients, Bessel J. Math., 3(2), (2013), 125-135.
P. Duren, Harmonic mappings in the plane, Camb. Univ. Press, (2004).
J.M. Jahangiri, G. Murugusundaramoorthy, K. Vijaya, Salagean-type harmonic univalent functions, Southwest J. Pure Appl. Math., 2 (2002), 77-82.
A. L. Pathak, S. Porwal, R. Agarwal, R. Misra, A subclass of harmonic univalent functions with positive coefficients associated with fractional calculus operator, J. Nonlinear Anal. Appl., (2012), Article ID jnaa-00108, 11 Pages.
Saurabh Porwal, Study of certain classes related to analytic and harmonic univalent functions, Ph.D. Thesis, CSJM University, Kanpur, India, 2009.
Saurabh Porwal, M.K. Aouf, On a new subclass of harmonic univalent functions defined by fractional calculus operator, J. Frac. Calc. Appl., 4(2013), No. 10, 1-12.
Saurabh Porwal, K.K. Dixit, New subclasses of harmonic starlike and convex functions, Kyungpook Math. J., 53(2013), 467-478.
Saurabh Porwal, K.K. Dixit, On a new subclass of Salagean-type harmonic univalent functions, Indian J. Math., 54(2) (2012), 199-210.
Saurabh Porwal, K.K. Dixit, An application of certain convolution operator involving hypergeometric functions, J. Raj. Acad. Phy. Sci., 9(2), (2010), 173-186.
Saurabh Porwal, K.K. Dixit, A.L. Pathak, R. Agarwal, A subclass of harmonic univalent functions with positive coefficients defined by generalized Salagean Operator, J. Raj. Acad. Phy. Sci., 11(2)(2012), 93-102.
Saurabh Porwal, K.K. Dixit, Vinod Kumar, Poonam Dixit, On a subclass of analytic functions defined by convolution, General Mathematics, 19(3), (2011), 57-65.
G.S. Salagean, Subclasses of univalent functions, Complex Analysis-Fifth Romanian Finish Seminar, Bucharest, 1 (1983), 362-372.
B.A. Uralegaddi, C. Somanatha, Certain classes of univalent functions, in Current topics in analytic function theory, 371-374, World Sci. Publishing, River Edge, NJ.
B.A. Uralegaddi, M.D. Ganigi, S.M. Sarangi, Univalent functions with positive coefficients, Tamkang J. Math., 25 (3) (1994), 225-230.